Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

juin

Veteran Member
  • Total Reviews

    0
  • Content Count

    89
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About juin

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. So it's been about a month since my last pill. I've had small bumps come up a few times (one on my temple, one on my chin and one next to my lip) but they never turned into anything and disappeared after a few days. oil came back, but my pores actually look smaller than when I was on tane. My pores on my nose were exceptionally large during my course even though there was nothing coming out of it. Maybe I was using the wrong products or maybe shit just stretched out too much when all that junk c
  2. My course ended at day 140 on the 6/06/08 (yes I skipped a couple of days to go out drinking). Here are the photo results: DAY 1 DAY 7 um, so I had like four bouts of those big things coming up here and there in waves of a month or a few weeks. Didn't really record them all, because it did no good for my mental health. That's the last day. the left one is more in focus, and shows what my skin is like right now more accurately. yeah, shit was so messed up to begin with, I'm definite
  3. I've read someone here gets severe breakouts after eating citrus fruit. My friends mom breaks out when she eats peanuts but has no other symptom. She's over 50 and she still breaks out because of the food allergy.
  4. kose softymo deep cleansing oil! Apply it on dry face and simply wash off with water. no need for scrubbing or rubbing with cotton/washcloth. if you live near a japanese grocery store, they have a whole variety of cleansing oils usually for about ten bucks.
  5. For the long run, wouldn't it be better to see a psychiatrist/psychologist/therapist? Though, I imagine it would be extremely painful at times to disclose your "innermost feelings" to another person. my (ex)therapist compared the process to opening up a wound. if the meds aren't working, might as well give it a go..
  6. I lost weight, but just a little bit. I had no appetite when I started accutane, and I looked no good. older and a bit like a skeleton. I don't work out at all, and I'm waiting to finish my course to start yoga again because I don't want to put any stress on my bones. I want to look plump, toned and healthy again.
  7. My understanding of a toner's main purpose is to balance the pH that is usually thrown out of balance during the cleansing process. Unless you use a cleanser that is pH balanced or neutral, it is most likely that the pH of the cleanser is base, which causes cell damage and excessive dryness that can lead to excessive oil production (soap is definitely a base). There is a good topic on skin pH by lionqueen. you should do a search.
  8. DAY 98 Wow. didn't realize it was so long since I've updated. what is there to say...not much acne going on. I still get these little bumps deap underneat the skin where I used to get acne. They make me hyperventilate because they will probably come back after tane. I'll have to find a miracle worker in the one month window of post tane clearness I'm guaranteed with. I've been experimenting with not using shampoo on my hair as to fight hair loss problems and the amount of hair I lose now is k
  9. you do have to go to obgyn I think no matter what for birth control/pregnancy counseling. Just tell the obgyn that you're not sexually active and you choose to be abstinent for the period you're taking accutane. That is an option.
  10. oh my god! I JUST read about this on makeupalley dot com. there was this review of biotene, a sulphate free toothpaste, and this reviewer had the same thing and said that it went away after switching to biotene. do you have bad reactions to sls?
  11. Female age 24 110lbs 50 mg/day side effects are dry lips, eyes. skin peels a lot. nose bleed. headache, nausea and bloody stool when I don't drink enough water ><. fatigue, occasionally soar joints.
  12. doesn't the turmeric make your face turn yellow?
×